# SDR HALA2018111200578

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 62,274 hours, 11,578 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER LANDING WE HAD A STAB TRIM EICAS MSG.// PERFORMED TASKS PER FIM 27-48 FAULT TREE 806 NO FAULTS FOUND. OK FOR SERVICE.
